MAUDE Adverse Event Report: SMITH AND NEPHEW, INC. JRNY II CR FEM OX NP RT SZ 5; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

SMITH AND NEPHEW, INC. JRNY II CR FEM OX NP RT SZ 5; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 74021155
Health Effect - Clinical Codes Rupture (2208); No Code Available (3191)
Date of Event 06/29/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported a quadricep tendon rupture.Action taken: surgery/procedure - revision with poly change, debridement and quad repair.
 
Additional Manufacturer Narrative
The associated complaint devices were not returned.A clinical evaluation was conducted and based on the available information, the root cause of this revision was as stated ¿the fall at home¿.This was not a device failure.Follow-up information has been provided; the patient has a re-tear of the quadriceps (in a radiology report).A review of complaint history on the listed parts revealed no prior complaints for the listed batches with the same failure mode.A review of the manufacturing records did not reveal a manufacturing abnormality that could have caused or contributed to the reported incident.Without the actual product involved and/or device information, our investigation cannot proceed.If the device or new information is received in the future, this complaint can be re-opened.No further actions are being taken at this time.We consider this investigation closed.

Brand Name
JRNY II CR FEM OX NP RT SZ 5
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
SMITH AND NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key7845855
Report Number1020279-2018-01702
Device Sequence Number11086108
Product Code JWH
UDI-Device Identifier00885556422847
UDI-Public00885556422847
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K121443
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/02/2018
Device Catalogue Number74021155
Device Lot Number18CM03656G
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/16/2018
Supplement Date Received by Manufacturer08/16/2018
Initial Report FDA Received Date09/05/2018
Supplement Report FDA Received Date01/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;